American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54H05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] A. S. Kechris and D. A. Martin. On the theory of $\Pi _3^1$ sets of reals. Bull. Amer. Math. Soc. 84 (1978) 149-151. MR 0465867.
Abstract, references, and article information   
View Article: PDF

[2] J. E. Jayne. The space of class $\alpha$ Baire functions. Bull. Amer. Math. Soc. 80 (1974) 1151-1156. MR 0362205.
Abstract, references, and article information   
View Article: PDF

[3] Robert Vaught. A Borel invariantization. Bull. Amer. Math. Soc. 79 (1973) 1292-1295. MR 0332491.
Abstract, references, and article information   
View Article: PDF

[4] H. H. Hung and S. Negrepontis. Spaces homeomorphic to $\left( {2^\alpha } \right)_\alpha$. Bull. Amer. Math. Soc. 79 (1973) 143-146. MR 0367930.
Abstract, references, and article information   
View Article: PDF

[5] R. W. Hansell. On the nonseparable theory of Borel and Souslin sets. Bull. Amer. Math. Soc. 78 (1972) 236-241. MR 0294138.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia